brain-icon
Neurologist
I want to ask a neurologist. I hv momentary giddiness. It comes and goes. I don't hv vertigo. I neither faint or fall. My vitamin d and b12 is low. And I hv high anxiety and stress issues. I took petril for7 days and then stopped. Can it be because of stress or medication side effects
31 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It can't be due to vitamins if you have there deficiency. Stress can cause such things but dat will be a diagnosis of exclusion.
Next Steps
consult a Neurologist who will examine you.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.